Alert archive / Maryland / River Flood Warnings in 2016

River Flood Warning 13, NWS Baltimore/Washington

July 31, 2016Montgomery County, Maryland

NWS Baltimore/Washington issued this river flood warning at Jul 31, 2016, 12:59 AM EDT for Montgomery County, Maryland. It took effect at Jul 31, 2016, 1:54 AM EDT. It was in force for 9 hr.

The area

The outline as issued.

The facts

Issued
Jul 31, 2016, 12:59 AM EDT (04:59 UTC)
In effect from
Jul 31, 2016, 1:54 AM EDT
Expired
Jul 31, 2016, 11:09 AM EDT
In force
9 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
Minor

County Montgomery County, MD

The radar

The Sterling radar (KLWX), 20 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Seneca Creek at Dawsonville (DAWM2). The gauge peaked at 8.72 ft at Jul 31, 2016, 9:00 AM EDT.

actionminormoderate51007/3108/01
Action stage
5 ft
Minor stage
7.5 ft
Moderate stage
11 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01645000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

285 
WGUS41 KLWX 310459
FLWLWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1259 AM EDT SUN JUL 31 2016

...The National Weather Service in Sterling Va has issued a flood 
warning for the following rivers in Maryland... 

  Seneca Creek at Dawsonville affecting Montgomery County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never attempt to drive through a flooded roadway...this is how most 
flood deaths result.  

Stay tuned to developments by listening to NOAA Weather radio...
television or radio stations...or visit our website at weather.gov. 
You can also find us on Facebook by searching U.S. National Weather 
Service Baltimore Washington.

&&

MDC031-311224-
/O.NEW.KLWX.FL.W.0013.160731T0554Z-160731T1224Z/
/DAWM2.1.ER.160731T0554Z.160731T0600Z.160731T0624Z.NO/
1259 AM EDT SUN JUL 31 2016

The National Weather Service in Sterling Va has issued a
* Flood Warning for 
  The Seneca Creek at Dawsonville.
* Until later this morning.
* At 1 AM Sunday the stage was 6.4 feet and rising.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by overnight last night and crest
  near 7.6 feet by overnight last night. The river will fall below 
  flood stage by overnight last night.
* Impact...At 7.5 feet...Portions of the Seneca Creek Greenway are 
  flooded. A small portion of Berryville Road west of Darnestown 
  begins to flood.
* Flood history...This crest compares to a previous crest of 7.6 feet 
  on Feb 4 2016.  

&&

River        Flood    Observed     2AM  8AM  2PM  8PM 
Location     Stage  Stg Day Time   Sun  Sun  Sun  Sun 

Seneca Creek
Dawsonville    7.5  6.4 Sun 1 AM   7.6  6.1  4.0  3.0       
&&

LAT...LON 3914 7736 3914 7730 3912 7729 3909 7730
      3907 7731 3907 7736 3910 7736   

$$
4 follow-up statements
724 
WGUS41 KLWX 310504 CCA
FLWLWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1259 AM EDT SUN JUL 31 2016

...The National Weather Service in Sterling Va has issued a flood 
warning for the following rivers in Maryland... 

  Seneca Creek at Dawsonville affecting Montgomery County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never attempt to drive through a flooded roadway...this is how most 
flood deaths result.  

Stay tuned to developments by listening to NOAA Weather radio...
television or radio stations...or visit our website at weather.gov. 
You can also find us on Facebook by searching U.S. National Weather 
Service Baltimore Washington.

&&

MDC031-311224-
/O.COR.KLWX.FL.W.0013.160731T0554Z-160731T1224Z/
/DAWM2.1.ER.160731T0554Z.160731T0600Z.160731T0624Z.NO/
1259 AM EDT SUN JUL 31 2016

The National Weather Service in Sterling Va has issued a
* Flood Warning for 
  The Seneca Creek at Dawsonville.
* Until later this morning.
* At 1 AM Sunday the stage was 6.4 feet and rising.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage soon and crest near 7.6 feet
  overnight. The river will fall below flood stage by Sunday morning.
* Impact...At 7.5 feet...Portions of the Seneca Creek Greenway are 
  flooded. A small portion of Berryville Road west of Darnestown 
  begins to flood.
* Flood history...This crest compares to a previous crest of 7.6 feet 
  on Feb 4 2016.  

&&

River        Flood    Observed     2AM  8AM  2PM  8PM 
Location     Stage  Stg Day Time   Sun  Sun  Sun  Sun 

Seneca Creek
Dawsonville    7.5  6.4 Sun 1 AM   7.6  6.1  4.0  3.0       
&&

LAT...LON 3914 7736 3914 7730 3912 7729 3909 7730
      3907 7731 3907 7736 3910 7736   

$$

JE
691 
WGUS81 KLWX 311000
FLSLWX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 
600 AM EDT SUN JUL 31 2016

...The flood warning continues for the following rivers in 
Maryland...
 
  Seneca Creek at Dawsonville affecting Montgomery County 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never attempt to drive through a flooded roadway...this is how most 
flood deaths result.  

Stay tuned to developments by listening to NOAA Weather radio...
television or radio stations...or visit our website at weather.gov. 
You can also find us on Facebook by searching U.S. National Weather 
Service Baltimore Washington.

&&

MDC031-311534-
/O.EXT.KLWX.FL.W.0013.000000T0000Z-160731T1534Z/
/DAWM2.1.ER.160731T0720Z.160731T0950Z.160731T1234Z.NO/
600 AM EDT SUN JUL 31 2016

...Flood Warning extended through this morning...
The Flood Warning continues for
  The Seneca Creek at Dawsonville.
* Until this morning.
* At 6 AM Sunday the stage was 8.1 feet.
* Flood stage is 7.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Recent activity...The maximum river stage in the 24 hours ending at
  6 AM Sunday was 8.1 feet.
* Forecast...The river will fall to below flood stage by 
  later this morning.
* Impact...At 7.5 feet...Portions of the Seneca Creek Greenway are 
  flooded. A small portion of Berryville Road west of Darnestown 
  begins to flood.
* Flood history...This crest compares to a previous crest of 7.6 feet 
  on Feb 4 2016.  

&&


River        Flood    Observed     1PM  7PM  1AM  7AM        Crest
Location     Stage  Stg Day Time   Sun  Sun  Mon  Mon   Stg Day Time

Seneca Creek
Dawsonville   7.5  8.1 Sun 6 AM   4.0  3.0  2.9  2.8       
&&

LAT...LON 3914 7736 3914 7730 3912 7729 3909 7730
      3907 7731 3907 7736 3910 7736   

$$

MJM
658 
WGUS81 KLWX 311139
FLSLWX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 
739 AM EDT SUN JUL 31 2016

...The flood warning continues for the following rivers in 
Maryland...
 
  Seneca Creek at Dawsonville affecting Montgomery County 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never attempt to drive through a flooded roadway...this is how most 
flood deaths result.  

Stay tuned to developments by listening to NOAA Weather radio...
television or radio stations...or visit our website at weather.gov. 
You can also find us on Facebook by searching U.S. National Weather 
Service Baltimore Washington.

&&

MDC031-312339-
/O.EXT.KLWX.FL.W.0013.000000T0000Z-160801T0336Z/
/DAWM2.1.ER.160731T0720Z.160731T1300Z.160731T2136Z.NO/
739 AM EDT SUN JUL 31 2016

...Flood Warning extended until this evening...
The Flood Warning continues for
  The Seneca Creek at Dawsonville.
* Until this evening.
* At 7 AM Sunday the stage was 8.3 feet.
* Flood stage is 7.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Recent activity...The maximum river stage in the 24 hours ending at
  7 AM Sunday was 8.3 feet.
* Forecast...The river will continue rising to near 8.4 feet by late 
  this morning. The river will fall below flood stage late this 
  afternoon.
* Impact...At 7.5 feet...Portions of the Seneca Creek Greenway are 
  flooded. A small portion of Berryville Road west of Darnestown 
  begins to flood.
* Flood history...This crest compares to a previous crest of 7.6 feet 
  on Feb 4 2016.  

&&


River        Flood    Observed     1PM  7PM  1AM  7AM        Crest
Location     Stage  Stg Day Time   Sun  Sun  Mon  Mon   Stg Day Time

Seneca Creek
Dawsonville   7.5  8.3 Sun 7 AM   8.1  7.1  6.2  5.2   8.4 Sun 9 AM 
&&

LAT...LON 3914 7736 3914 7730 3912 7729 3909 7730
      3907 7731 3907 7736 3910 7736   

$$
709 
WGUS81 KLWX 311509
FLSLWX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 
1109 AM EDT SUN JUL 31 2016

...The flood warning is cancelled for the following rivers in 
Maryland...
 
  Seneca Creek at Dawsonville affecting Montgomery County
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never attempt to drive through a flooded roadway...this is how most 
flood deaths result.  

Stay tuned to developments by listening to NOAA Weather radio...
television or radio stations...or visit our website at weather.gov. 
You can also find us on Facebook by searching U.S. National Weather 
Service Baltimore Washington.

&&

MDC031-311539-
/O.CAN.KLWX.FL.W.0013.000000T0000Z-160801T0336Z/
/DAWM2.1.ER.160731T0720Z.160731T1320Z.160731T1432Z.NO/
1109 AM EDT SUN JUL 31 2016

The Flood Warning is cancelled for
  The Seneca Creek at Dawsonville.
* At 11 AM Sunday the stage was 6.7 feet.
* Flood stage is 7.5 feet.
* No flooding is currently forecast.
* Fell below flood stage at 1030 AM Sunday.
* Impact...No further impact expected.
* Flood history...This crest compares to a previous crest of 9.9 feet 
  on Jun 28 2015.  

&&

River        Flood    Observed     1PM  7PM  1AM  7AM        Crest
Location     Stage  Stg Day Time   Sun  Sun  Mon  Mon   Stg Day Time

Seneca Creek
Dawsonville   7.5  6.7 Sun 11 AM  6.4  5.6  4.8  3.7     Crested  
&&

LAT...LON 3914 7736 3914 7730 3912 7729 3909 7730
      3907 7731 3907 7736 3910 7736   

$$

JE

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this river flood warning went out at Jul 30, 8:56 PM EDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jul 30, 8:56 PM EDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
856 PM EDT Sat Jul 30 2016

.SYNOPSIS...
A weak front will remain across the area through tonight. An area
of low pressure will track along the front on Sunday. The front
will move southward on Monday, with high pressure building in for
the middle portion of the week.

&&

.NEAR TERM /THROUGH SUNDAY/...
Scattered activity from earlier this afternoon has congealed into
line extending from northeast Maryland to the southwest into south
central VA along a line of surface convergence. At this point,
mostly a flooding threat with PWATs showing on the latest
mesoanalysis of 2.0-2.2 inches over the eastern area. On going
flood warnings to account for the 2-4 inches having been
reported across the area. Expecting these storms to continue
pushing east through the remainder of this evening as the
convergence line moves to the east, lingering to the northeast of
Baltimore into the second half of the night where the best
isentropic lift is expected to persist. Period of dry weather by
daybreak Sunday morning.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Height falls and the passage of the weak surface boundary will be
the features on Sunday. Moisture shouldn't be quite as deep, but
think that there will be enough to initiate at least scattered
convection upon diurnal destabilization. Precipitable water values
seasonable, which means that heavy rain will again be a
possibility. Best convergence likely to be in the east (I-95
corridor).

Gradual drying will occur by Monday. Still have widely scattered
PoPs, as the 500 mb trough axis likely will be primary
instigator, but the time frame will be more limited.

Temperatures will be seasonable through the period. Have not
strayed far from a MOS blend.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Dry conditions expected on Tuesday and Wednesday with surface
ridging and trough aloft. Guidance suggests some afternoon showers
and thunderstorms possible on Wednesday... mainly to the western
part of our CWA. Shortwave trough will keep the chance of showers
and thunderstorms on Thursday and Friday... and then an
approaching front Friday night into Saturday will continue this
trend. High temperatures will be mainly in the 80s and reaching
the 90s Friday and Saturday at some locations.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
Varying conditions at all TAF sites this evening with
shower/thunderstorms moving through. Any thunderstorm through 03z
will produce vis less than 1 mile and cigs down to around 1kft.
Otherwise, VFR conditions. Winds generally less than 10 kts,
shifting between southerly and southwesterly flow. Within
thunderstorms, winds northwest with gusts between 20-30 kts.

While residual low level moisture suggests fog will be a
possibility tonight, there are also indications that flow may
turn westerly, with slightly drier air attempting to work east
overnight. For that reason, don't have much in terms of fog
restrictions overnight...just areas of MVFR. If that doesn't work
out, then IFR will be a concern.

Sunday will be unsettled again, but storms should not be as
widespread or as intense. Still a risk of scattered afternoon-
evening storms, with flight restrictions contained within.

Monday will follow the same trend, as storms will be fewer and
weaker.

Mainly VFR conditions expected for Tuesday through Thursday...
with some showers and thunderstorms possible... bringing periods
of sub-VFR conditions.

&&

.MARINE...
Small Craft on the Bay south of Pooles Island as well as the
mouth of the Potomac to account for increased southerly winds. On
top of the gradient winds, there continues to be a threat of
higher winds near thunderstorms. Special Marine Warnings remain likely
this evening.

Thunderstorms will be fewer each day Sunday and Monday. Outside of
thunderstorms, do not see significant winds.

Sub-SCA conditions expected as winds will be below SCA criteria.
Showers and thunderstorms possible over the waters during this
period could bring gusty winds.

&&

.TIDES/COASTAL FLOODING...
Due to an increase in south winds, water levels have risen today.
Water levels range between 3/4 ft to almost 1 ft above
astronomical normals. The lower of the two high tides ongoing now.
A few caution stages threatened, but that's it. However,
departures should remain the same or rise slightly tonight, which
causes concern. Have opted to raise Coastal FLood Advisory for
Anne Arundel and Calvert Counties for the overnight hours.

Tides will need to be monitored next couple of days. The night
time tide cycle will be the one of concern.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...Coastal Flood Advisory until 8 AM EDT Sunday for MDZ014-018.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
     ANZ531>534-537-540-541-543.

&&

SYNOPSIS...HTS
NEAR TERM...Sears
SHORT TERM...HTS
LONG TERM...IMR
AVIATION...Sears/IMR/HTS
MARINE...Sears/IMR/HTS
TIDES/COASTAL FLOODING...HTS
Hazardous weather outlook, Jul 30, 10:28 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1028 PM EDT SAT JUL 30 2016

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-010230-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1028 PM EDT SAT JUL 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-010230-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE-
HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-
EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
1028 PM EDT SAT JUL 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 30, 11:15 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1115 PM EDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     FLOOD            3 WSW BRANDY STATION    38.49N  77.94W
07/30/2016                   CULPEPER           VA   911 CALL CENTER

            BEL PRE RD CLOSED AT JUBILEE TO BRANDY RD DUE TO
            FLOODING

&&

EVENT NUMBER LWX1604619

KLW
Local storm report, Jul 30, 11:16 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1116 PM EDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     FLOOD            2 SW BRANDY STATION     38.48N  77.92W
07/30/2016                   CULPEPER           VA   911 CALL CENTER

            GLENELLA ROAD FLOODED AND CLOSED.

&&

EVENT NUMBER LWX1604620

KLW
Local storm report, Jul 30, 11:19 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1119 PM EDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     1 SSE CULPEPER          38.46N  78.00W
07/30/2016                   CULPEPER           VA   911 CALL CENTER

            TREE DOWN AT 1409 OLD FREDERICKSBURG RD

&&

EVENT NUMBER LWX1604621

KLW
Local storm report, Jul 30, 11:31 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1131 PM EDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     FLOOD            3 N UNIONTOWN           39.63N  77.11W
07/30/2016                   CARROLL            MD   EMERGENCY MNGR

            MAYBERRY AND BEAR RUN ROADS CLOSED DUE TO FLOODING

&&

EVENT NUMBER LWX1604622

MUCCILLI
Local storm report, Jul 31, 12:36 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1236 AM EDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FLOOD            SAVAGE                  39.13N  76.82W
07/30/2016                   HOWARD             MD   OTHER FEDERAL

            THE USGS STREAM GAUGE ON THE LITTLE PATUXENT RIVER AT
            SAVAGE ROSE ABOVE THE 10 FOOT FLOOD STAGE AT 1045 PM. AT
            THIS LEVEL...WATER APPROACHES BROCK BRIDGE ROAD AND
            TRAILS ALONGSIDE THE RIVER ARE FLOODED.

&&

EVENT NUMBER LWX1604623

JE
Local storm report, Jul 31, 12:41 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1241 AM EDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     FLOOD            1 ESE RIXEYVILLE        38.57N  77.95W
07/30/2016                   CULPEPER           VA   DEPT OF HIGHWAYS

            ROUTE 640 FLOODED AND CLOSED EAST OF RIXEYVILLE.

&&

EVENT NUMBER LWX1604624

JE

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 9:01 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, City of Baltimore29 min
Jul 30, 10:20 PM EDTAreal Flood WarningLWXAnne Arundel, Howard, Montgomery, Prince George's15 hr
Jul 31, 4:05 AM EDTAreal Flood WarningLWXHoward5 hr
Jul 31, 3:52 PM EDTSevere Thunderstorm WarningLWXFrederick, Montgomery, Washington38 min

Nearby

River Flood Warnings in Maryland, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.